Let me see if I'm getting the timing right... at about 4 months pp, you ovulated, resulting in a period at 4.5 months pp. About 2? weeks after that, you think you ovulated again, took the pill, and got a period a few days later, about a week and a half early. My guess is that your cycle is a bit off seeing as it's just coming back froma long hiatus AND you're still nursing, as it's very common to have wonky cycles, anovulatory, etc. under these conditions. The bleeding could be breakthrough/anovulatory shedding, or you are working with a short LP... I doubt a true period would come 2 weeks early, but without temps or something to get to the root of the matter, it's hard to know completely what's going on.
Again, the spotting this cycle is, imo, due to hormones from nursing. In other words, I don't think any of this has to do with the pill, but maybe someone else would disagree?
Mi vida loca: full-time WOHM, frugalista, foodie wannabe, 10+ years of TCOYF
R-E-S-P-E-C-T spells BRAND NEW User Agreement!!